MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY NOMOLINE; OXIMETER

MASIMO - 15750 ALTON PKWY NOMOLINE; OXIMETER
Model Number 4410
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported a results issue.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was evaluated.During functionality testing, a "hardware error/ ir signal sensor error" was indicated and the unit was unable to obtain measurements.Accuracy testing could not be performed.Internal inspection found contamination near the l8 component on the circuit board.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.

Brand Name
NOMOLINE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key14254453
Report Number3019388613-2022-00105
Device Sequence Number5273817
Product Code CCK
UDI-Device Identifier00843997014755
UDI-Public00843997014755
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4410
Device Catalogue Number4410
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown